this past week Im wondering whats going on with me, as i lay down to go to bed and im starting to feel relaxed enough to sleep, then out of nowhere my heart feels like it drops and I bounce up and gasp for air and as this happens i get a weird sensation in my tounge its almost like it tingles and it tastes chemically sorry really hard to explain, but i am wondering if i have heart problems or something. Any ideas?
Well, without a detailed clinical evaluation it would be difficult to determine the cause of your symptoms. Possibilities that may need to be considered include stress/ anxiety, causes related to the cardiovascular system/ respiratory tract, hormonal/ endocrine abnormalities, metabolic issues, growths/ masses, neuro-muscular issues etc. I would suggest getting this evaluated by an internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this is helpful.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.